# SDR SIMA20121108001

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 26,529 hours, 22,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3403 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE CAPTAIN’S FLASHLIGHT POWER SUPPLY AND BULB.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
